# SDR SWAA2022072519065

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 232GF HAS CORNER BROKEN. 8-22 / [01] REMOVED PASSENGER CABIN FLOOR PANEL 232GF REF B 737-700 AMM 53-21-00-000-801.;[02] VALIDATED STEP 1 OK TO INSTALL SERVICEABLE UNIT;[03] INSTALLED PASSENGER CABIN FLOOR PANEL 232GF REF B 737-700 AMM 53-21-00-400-801.;[04] [FINAL] VALIDATED STEP 3 OF SERVICEABLE UNIT
